# SDR Y2PA2015052900027

- Difficulty date: May 23, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,432 hours, 88,463 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2516
- Part serial: WL528
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, EXPERIENCED AN ELECTRICAL PROBLEM, AC CROSS-TIE LOCKOUT.  LEFT GENERATOR BUSS FAILURE.  CREW PERFORMED APPLICABLE COM PROCEDURE TO MITIGATE ELECTRICAL MALFUNCTION.  ATC ADVISED THAT THERE NO ALTITUDE READ OUT FROM ACFT AND IN RESPONSE CREW DECLARED AN EMERGENCY TO MITIGATE AN ALTITUDE  EXCURSION AND TRAFFIC CONFLICT.  CREW RESTORED ELECTRICAL POWER AND NO COMPONENTS, EXCEPT FOR LT GENERATOR AND AC CROSS-TIE LOCKOUT, EFFECTED, WITH ALL BUSSES POWERED.  CREW CANCELED EMERGENCY WITH ATC AND CONTINUED TO DESTINATION.  ACFT LANDED WITHOUT INCIDENT.   MAINTENANCE REPLACED THE LT ENGINE GENERATOR IAW MM 24-10-1.  NR 1 GENERATOR SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 24-20-1.  THE DMI WAS CLEARED AND THE ACFT RETURNED-TO-SERVICE.
